MathSciNet Relay Station
MathSciNet bibliographic data
MR2350167 46E50 (46B20 46G20 47A12)
Acosta, María D.; Kim, Sung Guen Denseness of holomorphic functions attaining their numerical radii. Israel J. Math. 161 (2007), 373–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement